# SDR 20000501SH022

- Difficulty date: April 6, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N3240
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 83209
- Condition: Damaged
- Location: Brake Assy
- Component: Brake Valve Assy
- Component part number: 715773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLES IN HOUSING ARE ELONGATED.  EXCESSIVELY WORN FROM MOVEMENT OF PIN.  (X)
